A member asked:

I got a yeast infection while taking cipro (ciprofloxacin) for uti. should i stop taking cipro (ciprofloxacin) and treat my yeast infection with an otc med or take both @ same time?

9 doctors weighed in across 2 answers
Dr. Linda Bernstein answered

Specializes in Obstetrics and Gynecology

It is important to finish your antibiotics to ensure that you get rid of the UTI or it may come back again or get worse . You can do an otc yeast treatment at the same time without any harm

Answered Oct 23, 2018

5.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Keegan Duchicela answered

Specializes in family medicine

I wouldn't stop the antibiotic unless you've consulted your doctor first. Yeast infections can definitely be a result of antibiotic use. You can use both the over the counter yeast infection treatment and the Cipro (ciprofloxacin) at the same time. Good luck!

Answered Jun 28, 2015

5.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...